MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG; PLATE, FIXATION, BONE
Model Number 02.104.026
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Clinical code injury.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: product was not returned therefore no further investigation possible.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent hardware removal and re-plating.Patient fell and broke the plate.It is unknown if there is surgical delay reported and if the procedure was successfully completed.Concomitant devices reported: unknown screws (part# unknown; lot# unknown; quantity: unknown).This complaint involves 1 device.This report is for 1 3.5 lcp x-artc dstl hum pl 6h/lt 158 lg.This report is 1 of 1 for (b)(4).

Brand Name
3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11821066
Report Number2939274-2021-02355
Device Sequence Number3535269
Product Code HRS
UDI-Device Identifier10886982029126
UDI-Public(01)10886982029126
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031178
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.104.026
Device Catalogue Number02.104.026
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;